Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Recurrence of hydrocele. Taken Hetrazan. Treatment?

Namaste Sir, I am Dharmendra From Delhi (India). I amsuffering from Hydrocele last 5 years. In 2007 I meet a doctar and who advice me for ultrasound of testis.But report was normal.After that Dr. Advice for Hetrazan 100 mg tab. for one month. And my testis was normal in size,But last 4-5 month my Hydrocele problem is same.In this stage what i do ?
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  590
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Namaste Dharmendra ji,thanks for your question,one important thing you have not mentioned is your age,your having hydrocele and your ultrasound is normal,you don't worry if your an adult ,get your hydrpocele operated by general surgeon,it is not a big operation ,takes few minutes and is done under local anaesthesia,and after operation it will not come back.if your a child ,treatment is again surgical,but it is done under general anaesthesia and it also takes few minutes.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor